EconPapers    
Economics at your fingertips  
 

Discontinuous Initial Value Problems for Functional Differential-Algebraic Equations of Mixed Type

Hippolyte d'Albis (), Emmanuelle Augeraud-Véron () and Hermen Jan Hupkes ()
Additional contact information
Hermen Jan Hupkes: Department of Mathematics - University of Missouri - Columbia, https://www.math.missouri.edu/

Documents de travail du Centre d'Economie de la Sorbonne from Université Panthéon-Sorbonne (Paris 1), Centre d'Economie de la Sorbonne

Abstract: We study the well-posedness of initial value problems for nonlinear functional differential-algebraic equations of mixed type. We are interested in solutions to such problems that admit a single jump discontinuity at time zero. We focus specially on the question whether unstable equilibria can be stabilized by appropriately choosing the size of the jump discontinuity. We illustrate our techniques by analytically studying an economic model for the interplay between inflation and interest rates. In particular, we investigate under which circumstances the central bank can prevent runaway inflation by appropriately hiking the interest rate

Keywords: Functional differential equations; advanced and retarded arguments; interest rates; inflation rates; initial value problems; indeterminacy; impulsive equations (search for similar items in EconPapers)
New Economics Papers: this item is included in nep-mac
Date: 2012-06
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (20) Track citations by RSS feed

Downloads: (external link)
ftp://mse.univ-paris1.fr/pub/mse/CES2012/12043.pdf (application/pdf)

Related works:
Working Paper: Discontinuous initial value problems for functional differential-algebraic equations of mixed type (2012)
Working Paper: Discontinuous Initial Value Problems for Funtional Differential-Algebraic Equations of Mixed Type (2012) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mse:cesdoc:12043

Access Statistics for this paper

More papers in Documents de travail du Centre d'Economie de la Sorbonne from Université Panthéon-Sorbonne (Paris 1), Centre d'Economie de la Sorbonne Contact information at EDIRC.
Series data maintained by Lucie Label ().

 
Page updated 2017-11-21
Handle: RePEc:mse:cesdoc:12043